Generalized invexity and generalized invariant monotonicity

X. M. Yang, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

102 Citations (Scopus)

Abstract

In this paper, several kinds of invariant monotone maps and generalized invariant monotone maps are introduced. Some examples are given which show that invariant monotonicity and generalized invariant monotonicity are proper generalizations of monotonicity and generalized monotonicity. Relationships between generalized invariant monotonicity and generalized invexity are established. Our results are generalizations of those presented by Karamardian and Schaible.
Original languageEnglish
Pages (from-to)607-625
Number of pages19
JournalJournal of Optimization Theory and Applications
Volume117
Issue number3
DOIs
Publication statusPublished - 1 Jun 2003

Keywords

  • generalized invariant monotone maps
  • generalized invex functions
  • Invariant monotone maps
  • invex functions

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this